# SDR SWAA2025031093365

- Difficulty date: February 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986.5 FLOOR BEAM UPPER CHORD EXISITNG REPAIR CORRODED AT LBL 43 WL 208 <[01].  REMOVED AND REPLACED REPAIR FILLER PER 737-700 SRM 51-40-02 & 737-700 SRM 53-70-51-2R-6 AS SHOWN IN FAULTS TTG8Q00H4DC4.; [02] VERIFIED STEP 1; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETED.
